Bulletin of the American Mathematical Society

Some orders of infinite lattice type

Klaus W. Roggenkamp

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1055-1056.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533190

Mathematical Reviews number (MathSciNet)
MR0286819

Zentralblatt MATH identifier
0225.16002

Subjects
Primary: 16A18 16A66
Secondary: 16A48

Citation

Roggenkamp, Klaus W. Some orders of infinite lattice type. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1055--1056. https://projecteuclid.org/euclid.bams/1183533190


Export citation

References

  • 1. E. G. Dade, Some indecomposable group representations, Ann. of Math. (2) 77 (1963), 406-412. MR 26 #2521.
  • 2. Ju. A. Drozd and A. V. Roĭter, Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 783-798 = Math. USSR Izv. 1 (1967), 757-772. MR 36 #3768.
  • 3. K. W. Roggenkamp, Some necessary conditions for orders to be of finite lattice type, J. Reine Angew. Math. (1972) (to appear).